Welcome to the new version of CaltechAUTHORS. Login is currently restricted to library staff. If you notice any issues, please email coda@library.caltech.edu
Published April 2019 | Published + Accepted Version
Journal Article Open

Harmonic Dirichlet functions on planar graphs


Benjamini and Schramm (Invent Math 126(3):565–587, 1996) used circle packing to prove that every transient, bounded degree planar graph admits non-constant harmonic functions of finite Dirichlet energy. We refine their result, showing in particular that for every transient, bounded degree, simple planar triangulation T and every circle packing of T in a domain D, there is a canonical, explicit bounded linear isomorphism between the space of harmonic Dirichlet functions on T and the space of harmonic Dirichlet functions on D.

Additional Information

© The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. Received: 26 July 2017 / Revised: 24 October 2018 / Accepted: 7 January 2019 / Published online: 30 January 2019. The author was supported by a Microsoft Research PhD Fellowship. We thank the anonymous referees for their comments and corrections.

Attached Files

Published - Hutchcroft2019_Article_HarmonicDirichletFunctionsOnPl.pdf

Accepted Version - 1707.07751.pdf


Files (1.0 MB)
Name Size Download all
543.7 kB Preview Download
486.8 kB Preview Download

Additional details

August 19, 2023
October 23, 2023